# SDR P5CA2017061300195

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65B0816011
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OTBD T/E LOWER FIXED PANEL NR 581 HB I/B SUPPORT BRACKET FOUND HOLE ELONGATED.  THE SUPPORT BRACKET WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
